Description
For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.Active Ingredients: 1 Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg
Advil PM - 20 Coated Caplets, Pack of 2
Price is below average
Current Price
$11.48
Average
$12.75
Min Price
$7.95
Max Price
$15.89
Price dynamics
10%
Description
For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.Active Ingredients: 1 Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
